# SDR 2014FA0000232

- Difficulty date: March 18, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N434DD
- Make and model: Robsin R22BETA
- Aircraft serial: 3182
- Engine: Lyc O360A1D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 1,498 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 3 CYLINDER EXHAUST VALVE FACE BROKEN DURNG INSPECTION, AFTER HELICOPTER EXPERIENCED A VIBRATION DURING FLIGHT.
